welcome to health care magic
there is no direct relation ship between h.pylori infection and infertility..
recent studies and surveys state that..women who are coming to infertility clinic have antibodies directed towards components of H.pylori were positive...that too in a rare people..
H.pylori can cause gastritis,peptic ulcers and finally carcinoma of stomach..
hope your doubt is clarified.
Welcome to HealthcareMagic
Till now there is no strong correlation between H.Pylori infection in women and infertility but one study has found that H. pylori infection may increase the risk of developing reproductive disorders or worsen the clinical expression of this syndrome. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i made a blood test for helicobacter pylori iga the result was 2.9 index while the normal is 1.1 and for helicobacter pylori igg the result was 297 iu/ml while the normal is 15, i hear its not serious and there is effective treatment but iam worried specially of the igg cause it is much bigger than the normal so do i need to worry or it doesnot matter how bigger it is than normal , it could be treated easily as well.
Hello doctor,can you please tell me the symptoms of h.pylori before cause to a ulcer.I mean first stage of h.pylori. My symptoms are upper middle abdominal pain,a sensation of coated tongue,bad taste in the mouth,randomly black stool,nausea,excessive burping.
I have been diagnosed with h. pylori a year and half ago and i had taken the triple therapy (flucloxacillin, omeprazol,amoxicillin) as what had been prescribed for me. The results were amazing after taking the medicines for the first time but I relapsed after about 5 months which made me, after 3 months of the relapse, repeat the triple therapy but with using clarithromycin instead of flucloxacillin, unfortunately this course didn t have any significant results in addition to causing stomach pain.Anyway, I repeated the first course of therapy after performing an endoscopy and after doctors prescribed me the same medicines. The results were relatively good but not as the first time. However, i have repeated the same course after 1 month to make sure that h. pylori has been successfully eradicated but sadly the symptoms have appeared again after 2 months. (I m freaking out right now :( ) My question is what is the best course therapy that i should take and could the usage of clarithromycin and flucloxacillin together be possible, safe and effective in my situation? and if so, would you please explain how should i take them?
Hello: I have quite a concern and I will be going to the general doctor tomorrow for the physical examination. First a little about me, I am a 28 year old male. I am currently a 2nd year medical student in guadalajara but live in the United States. For about the past three weeks I ve noticed my stool has become progressively softer (for every single stool). Initially the smell and color was normal. For the past two days however the stool has become yellowish. What brings me concern was that my last stool passed was very soft, a darker yellow color, smelly, and much of the food I had eaten the night before was not digested. I have checked my blood pressure and it is normal. Heart rate is 70. No fever, or general feeling of malaise. No pain at all. No significant weight loss or fatigue. I ve had fellow students check for fluid wave and there is some movement on the other side but it s not a very fluid movement (is the opposite side not supposed to move AT ALL? Or can it move a little but should not be liquid movement?). Currently I am taking a larger does of Ibuprofen prescribed by a doctor here because about three weeks ago a painless non-inflamed lump was felt underneath the skin slightly anterior to the angle of the mandible. I have been taking the Ibuprofen for about 5 days and the lump has not gone away. In the past (5 years ago) I have had an H. Pylori infection with a subsequent ulcer in the duodenum. Only medication was used to treat the infection/ulcer. No followup was done afterwards. Beginning around the same time as the ulcer I have had recurrent bouts of hemorrhoids. Blood could be seen on wiping. Currently this is happening as well. About 8 years ago I suffered from a pneumonia but do not remember if it was viral or bacterial. I ve also had a pretty long history of right sided feeling in my abdomen. I would say the feeling is located directly on the line that would separate the upper and lower quadrant, slightly above the umbilicus. The feeling was never painful. I know the doctor I visit tomorrow will get to do the necessary physical tests to see if there is any significant pathology but I need to hear what other things it could be. The doctors here usually shoo us away because they think we are too young to get anything serious or they assume that just because we read a chapter in pathology we automatically think we suffer every disease in the textbook. Anyway, I know living in Mexico currently will expose me to certain bugs. However the course of those from what I know would not cause a 3 week history of progressively looser stools and the yellowness/malabsorption for the past two days. Any suggestions/comments of what it may be is more than welcome.
i am 39,i have had poor health for nearly 2yrs,had c section with baby 5 days later infection in would and tummy partily open ,i suffer with stomach and abdominal pain ,back pain ,chest pain ,also i have vitamin b12 deffincey ,vitamin d deffciney ,and h pylori infection that wont go ,please help me out .
I was diagnosed with GERD and H-pylori infection that is, my doctor said i had some sort of ulcer in the stomach. The doctor put me on a &-day course of Strong proton pump inhibitors[# tablets in the morning and three in the evening.The brand was Pantop HP kit (http://www.medindia.net/drug-price/pantoprazole/pantop-hp.htm)].Soon after that i started experiencing irregular bowel movements,bloating,irritation in bowels,etc and spent a lot of time in the bathroom and i had to go frequently. MY doctor said i was suffering from POST_INFECTIOUS IBS(irritable bowel syndrome). It started getting worse.MY body couldn t handle caffeine(be it in coffee or energy drinks) and i rarely had a solid bowel movement.I also experienced mucus in my stool.And the worst part was my morning coffee made me spent 30-40 minutes in the bathroom.Along with stool i also have to urinate frequently as my urinary bladder feels the urgency to evacuate. MY doctor prescribed a Probiotic called BECELAC-pb and asked me to continue for a long period of time. My question is will i be able to have a normal lifestyle once the course is complete.? Will My body be able to handle coffee and cool drinks(I love coffee a great deal).?Are there any (even minor) side-effects of becelac-pb.Will I be able to spent less time in the bathroom and worrying about my bowel movements.? Please answer all my questions in detail. I am very depressed about living life this way.Sometimes i feel it s not worth living like this.I ve always been a jovial person but this thing is changing me and making me frustrated. Please let me know of any permanent cures of post infectious IBS. Thank You.
Hello Doctors, Just curious if drinking something like root beer that causes middle/sometimes one sided back pain is something less serious (like reflux or ibs ) or if it could be a sign of cancer or something of that nature? I had an abdominal...
Hi Doctor , I have been experiencing bad GI issues since last 5 years. About 4 years back when doctor had diagnosed, it was told me that I have hyper acidity. Then after 2 years when I had similar issues with severe severe back pain, hunger pain and stomach pain it was told me that I had acid reflux and Lax LES issue. This year about 4 months back my symptoms became very severe. Started getting burning sensation in my food pipe and throat. I could not eat chilly, spicy food or even drink milk. I was having severe pain below my diaphragm on my stomach area. Sometimes it was a burning and some times a sharp pain. After doing endoscopy it was seen that there were red colouring or inflammation around my LES area. I had PPI for one month. The symptoms had slowly reduced .. But I could not still take even mild spicy food. Then Doctor did a H Pylori test and it came positive. So is this due to H Pylori infection?